# SDR SCNA96411

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1942
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON FRAME 1942 BETWEEN LONGERON 51L AND 49R.  REMOVED DAMAGED MATERIAL, FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH SRM 53-00-00 FIGURE 5.
